# SDR DALA2025020600916

- Difficulty date: December 16, 2022
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 13,334 hours, 6,227 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Erosion Shield
- Condition: Peeling
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT HORIZONTAL STABILIZER TIP EROSION TAPE PEELING. ACCOMPLISHED A/C STRIP AND PAINT ON 21DEC2024 ON LOG : 6649676. PERFORMED GVI OF THE VERTICAL AND HORIZONTAL STAB PER A220 AMP 55-32-01-01 VERTICAL STA EROSION TAPE REPAIRED DURING A/C STRIP AND PAINT ON 21DEC21 ON LOG : 6649676 OK TO CLOSE LOG. (LP# 9381376)
